# SDR 9702029959

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47162
- System (JASC): 5260 · Entrance Stairs
- Part: Lock Mechanism
- Condition: Out Of Adjust
- Location: Airstair Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRSTAIR DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  RIGGED INTERLOCK MECHANISM.  OPERATIONAL CHECK OK.
